# SDR CA070114002

- Difficulty date: January 12, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Engine: Cfmint CFM563B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: GEJ818P060A
- Condition: Cracked
- Location: Fan Disk
- Component: Fan Assembly, Cfmint, CFM563
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS INDUCTED INTO SHOP FOR SCHEDULED MAINTENANCE. DURING THE SHOP VISIT THE FAN DISK WAS REMOVED FROM THE FAN ASSEMBLY AND ROUTED FOR OVERHAUL. THE DISK ATTACH BOLTS (QTY 30) WERE ROUTED FOR NDT INSPECTION.  FPI DETECTED ONE FAN DISK ATTACH BOLT WAS CRACKED FROM THE HEAD AND EXTENDING AXIALLY INTO THE SHANK.  FURTHER INSPECTION WITH A 10X MAGNIFYING GLASS REVEALED THAT THE CRACK HAD PROPAGATED FROM A FAINT AXIAL LINE ON THE SIDE OF THE HEAD THAT INITIALLY APPEARS TO BE A MFG DEFECT.  A SECOND BOLT (NOT CRACKED) WAS FOUND WITH THE IDENTICAL AXIAL LINE (SAME DIMENSION AND ANGLE) IN THE BOLT HEAD. REMAINING 28 BOLTS HAD NO DEFECTS NOTED.  ALL BOLTS INITIALLY APPEARED IN GOOD CONDITION WITH NO EVIDENCE
